# SDR GLBA96168

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900C
- Aircraft serial: UE170
- Engine: Pwa PT6A67D
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Vlv
- Part number: 311701101A
- Condition: Sticking
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVL - RIGHT ENGINE DOES NOT MAKE TORQUE, ONLY UP TO 2900 FEET LBS TORQUE.  MAINTENANCE REMOVED, CLEANED AND REPLACED BLEED VALVE.  OPERATES NORMALLY.  (M)
